Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 137, Number 6

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Minimal polynomial of an exponential automorphism of $\mathbb{C}^{n}$
Jakub Zygadło.
Proc. Amer. Math. Soc. 137 (2009), 1849-1853
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480263
Torsion of the symmetric algebra and implicitization
Laurent Busé, Marc Chardin and Jean-Pierre Jouanolou.
Proc. Amer. Math. Soc. 137 (2009), 1855-1865
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480264
Reduction theorems for Noether’s problem
Ming-chang Kang and Bernat Plans.
Proc. Amer. Math. Soc. 137 (2009), 1867-1874
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480265
A Littlewood-Richardson rule for Grassmannian permutations
Kevin Purbhoo and Frank Sottile.
Proc. Amer. Math. Soc. 137 (2009), 1875-1882
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480266
Regularity and Segre-Veronese embeddings
David A. Cox and Evgeny Materov.
Proc. Amer. Math. Soc. 137 (2009), 1883-1890
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480267
The group of order preserving automorphisms of the ring of differential operators on a Laurent polynomial algebra in prime characteristic
V. V. Bavula.
Proc. Amer. Math. Soc. 137 (2009), 1891-1898
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480268
Cycles on Nash algebraic models of smooth manifolds
Wojciech Kucharz.
Proc. Amer. Math. Soc. 137 (2009), 1899-1906
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480269
The ghost dimension of a ring
Mark Hovey and Keir Lockridge.
Proc. Amer. Math. Soc. 137 (2009), 1907-1913
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480270
The crystal $\mathcal{B}(∞)$ and extended Nakajima monomials
Hyeonmi Lee.
Proc. Amer. Math. Soc. 137 (2009), 1915-1924
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480271
Semisimplicity criteria for irreducible Hopf algebras in positive characteristic
Akira Masuoka.
Proc. Amer. Math. Soc. 137 (2009), 1925-1932
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480272
New results on the least common multiple of consecutive integers
Bakir Farhi and Daniel Kane.
Proc. Amer. Math. Soc. 137 (2009), 1933-1939
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480273
The Auslander-Reiten conjecture for Gorenstein rings
Tokuji Araya.
Proc. Amer. Math. Soc. 137 (2009), 1941-1944
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480274
Asymptotic depth of twisted higher direct image sheaves
Renate Bär and Markus Brodmann.
Proc. Amer. Math. Soc. 137 (2009), 1945-1950
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480275
Descent on elliptic curves and Hilbert’s tenth problem
Kirsten Eisenträger and Graham Everest.
Proc. Amer. Math. Soc. 137 (2009), 1951-1959
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480276
Average behavior of Fourier coefficients of cusp forms
Guangshi Lü.
Proc. Amer. Math. Soc. 137 (2009), 1961-1969
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480277
Boundary points as limit functions of iterated holomorphic function systems
Kourosh Tavakoli.
Proc. Amer. Math. Soc. 137 (2009), 1971-1976
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480278
On the existence of infinite energy solutions for nonlinear Schrödinger equations
Pablo Braz e Silva, Lucas C. F. Ferreira and Elder J. Villamizar-Roa.
Proc. Amer. Math. Soc. 137 (2009), 1977-1987
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480279
Borg-type uniqueness theorems for periodic Jacobi operators with matrix-valued coefficients
Evgeny Korotyaev and Anton Kutsenko.
Proc. Amer. Math. Soc. 137 (2009), 1989-1996
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480280
In orbifolds, small isoperimetric regions are small balls
Frank Morgan.
Proc. Amer. Math. Soc. 137 (2009), 1997-2004
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480281
Existence and uniqueness of Tronquée solutions of the fourth-order Jimbo-Miwa second Painlevé equation
Nalini Joshi and Tegan Morrison.
Proc. Amer. Math. Soc. 137 (2009), 2005-2014
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480282
Electrical response matrix of a regular $2n$-gon
Nathaniel D. Blair-Stahn and David B. Wilson.
Proc. Amer. Math. Soc. 137 (2009), 2015-2025
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480283
Lipschitzness of the Lempert and Green functions
Nikolai Nikolov, Peter Pflug and Pascal J. Thomas.
Proc. Amer. Math. Soc. 137 (2009), 2027-2036
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480284
Optimal regularity for the Poisson equation
Lihe Wang, Fengping Yao, Shulin Zhou and Huilian Jia.
Proc. Amer. Math. Soc. 137 (2009), 2037-2047
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480285
Cyclic behavior of the Cesàro operator on $L_2(0,∞)$
M. González and F. León-Saavedra.
Proc. Amer. Math. Soc. 137 (2009), 2049-2055
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480286
A note on Cheeger sets
Alessio Figalli, Francesco Maggi and Aldo Pratelli.
Proc. Amer. Math. Soc. 137 (2009), 2057-2062
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480287
When lower entropy implies stronger Devaney chaos
Grzegorz Haranczyk and Dominik Kwietniak.
Proc. Amer. Math. Soc. 137 (2009), 2063-2073
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480288
Remarks on the blow-up of solutions to a toy model for the Navier-Stokes equations
Isabelle Gallagher and Marius Paicu.
Proc. Amer. Math. Soc. 137 (2009), 2075-2083
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480289
On gradient Ricci solitons with symmetry
Peter Petersen and William Wylie.
Proc. Amer. Math. Soc. 137 (2009), 2085-2092
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480290
Area growth rate of the level surface of the potential function on the 3-dimensional steady gradient Ricci soliton
Hongxin Guo.
Proc. Amer. Math. Soc. 137 (2009), 2093-2097
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480291
$K$-trivial degrees and the jump-traceability hierarchy
George Barmpalias, Rod Downey and Noam Greenberg.
Proc. Amer. Math. Soc. 137 (2009), 2099-2109
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480292
Equidistribution of dilations of polynomial curves in nilmanifolds
Michael Björklund and Alexander Fish.
Proc. Amer. Math. Soc. 137 (2009), 2111-2123
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480293
A study of counts of Bernoulli strings via conditional Poisson processes
Fred W. Huffer, Jayaram Sethuraman and Sunder Sethuraman.
Proc. Amer. Math. Soc. 137 (2009), 2125-2134
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480294
On a problem of Borsuk and Ulam
Alexander Y. Gordon.
Proc. Amer. Math. Soc. 137 (2009), 2135-2137
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480295
Generic spectral simplicity of polygons
Luc Hillairet and Chris Judge.
Proc. Amer. Math. Soc. 137 (2009), 2139-2145
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480296
The Laitinen Conjecture for finite solvable Oliver groups
Krzysztof Pawałowski and Toshio Sumi.
Proc. Amer. Math. Soc. 137 (2009), 2147-2156
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480297
Spanning trees and Khovanov homology
Abhijit Champanerkar and Ilya Kofman.
Proc. Amer. Math. Soc. 137 (2009), 2157-2167
Abstract, references and article information
Full-text PDF    
MathSciNet review: 2480298